# SDR SIMA201805316015

- Difficulty date: April 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L WAS CRACKED AT FRAME 75.  REPAIRED THE  STRINGER IAW ERS-EM-53MR-3286.
